全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Oleg Karpenkov , Matty van-Son
来源:[J].Journal de théorie des nombres de Bordeaux, 2019, Vol.31 (1), pp.131-144CEDRAM
摘要:In this paper, we generalize the Perron Identity for Markov minima. We express the values of binary quadratic forms with positive discriminant in terms of continued fractions associated to broken lines passing through the points where the values are computed.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×